# SDR CALA2016111400916

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 21,495 hours, 7,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AREA LIGHTS ABOVE SEATS 24C 27C 29C AND 32C INOP. REPLACED SOCKETS AT 27ABC AND 32ABC. REPLACED FUSES FOR 24-32ABC. EMERGENCY LIGHTS OPS CHECKS GOOD. REF WDM 33-51-13 AND 33-51-14
